| Catalog Number |
110031013 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Periprosthetic fracture (4902)
| Date of Event |
10/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat# 802202803 lot# 67206840 femoral head.The customer has indicated that the product will not be returned to zimmer biomet for investigation as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that approximately three weeks post-implantation, the patient underwent a right hip revision due to periprosthetic fracture.No apparent impact on patient due to recalled bearing being used.A new stem, cables, head, and bearing were implanted.Attempts have been made and no further information has been provided.
Event or Problem Description
There is no further event information at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h3; h6; h10.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.It was later identified a commingle occurred during manufacturing for the bearing.Medical records were not provided.A definitive root cause cannot be determined for the periprosthetic fracture.The root cause of the reported issue is attributed to a manufacturing deficiency.Multiple complaints were identified that involved a 46mm bearing and a 44mm bearing that did not measure to the size listed on the box they were packaged in.They are related due to the fact that both lots are manufactured at warsaw west, of the same part family, and manufactured at the same time.Complaint is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.